U.S. doctors online nowAsk doctors free
Summit, MS
A 44-year-old female asked:

I had a hysterectomy 5 weeks ago and i'm only a estrogen hormone replacement in my right arm is hurting could it be the of estrogen pills make it hurt?

1 doctor answer3 doctors weighed in
Dr. Michael Traub
Fertility Medicine 20 years experience
Yes: Although it is unlikely, you could have a blood clot in that arm. Blood clots are more common after surgery and with estrogen therapy. I would advise seeking care quickly to make sure there is no significant problem.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 20, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.